≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Sudden impotency and low libido with 41 yrs old man 1Frequent Nocturnal Emission, Weakness, impotency, Depression, low confidence, Weak Stomach 5Lower potency works for temporarily 2higher potency (1M) gentler than lower potencies with oflaction! 1Frequent Nocturnal Emission, Weakness, impotency, Depression, low confidence 5Am lookng for Lowest potency of "X" in mumbai 7Body Weakness'Low Confidence, Hairfall,Impotency, Nightfall 5low vs high potency 5Low potency homeopathic vs. allopathic dosage 6changing from high to low potency 1

 

The ABC Homeopathy Forum

Is Potency too high or low?

It seems I aggravate with every remedy I take. I already have chronic fatigue and irritability and these symptoms are magnified greatly with any remedy I take.

I have taken low potency 9C split dose (plussed) and I have gone as high as LM1 with 30C and 200C in between. I'm quite sure of the two remedies. I even had to go to the hospital one time because I was so aggravated.

My symptoms are miasmic sycotic. They are both mental and physical.

Any suggestions would be appreciated. I have taken 2 nosodes too in the past.
 
  maryo on 2005-03-05
This is just a forum. Assume posts are not from medical professionals.
do you mean as high as LM1 or as high as 1M??
 
erika last decade
Erika,

I meant LM1
 
maryo last decade
The sycotic miasm is interesting. It has a lot of catarrh. A weak memory. Time seems to pass quickly , so it is always in a hurry.

It also has a premonitory affect. Many people feel that something or other is about to happen -- but they are normally wrong . Medorr is correct.

Impatient and selfish.
Urine has irridescent 'skin'.
Soles of feet tender - walking difficult.

Rheumatic stiffness of joints. Pedunculated warts
[ like mushroom with small head and long stem]

Allen says gonorrhea ofen is at the base pernicious anemia.

If you can identify with a fair part of this take some Medorrhinum Tablet form in 10M potency . 3 doses on following days at bedtime.
 
passkey last decade
Passkey, I can definitely identify with these symptoms.

2 yrs ago I took 200C med. but then I had a bad aggravation on a subsequent remedy and antidoted everything with camphor. Do I need to take it again now?

Also in looking at my symptoms in the materia medica (Murphy's) Thuja and Dulc fit me alot too. Med still fits, but the personality (wild child) fit more when I was younger. Thuj and Dulc seem to fit for almost every thing I look up. Med about 3/4 of the time fits.

I also hear contradictory schools of thought about the high potencies. Some books I read say the higher potencies can cause long-term aggravations. I am petrified of having a aggravation, because my VF is very low and I get fatigued/depressed, irritability and seem to be worse on the remedies even at 9C. Med 10M wont do that?

Thanks for helping me.
 
maryo last decade
Passkey,

Also in the past I have had Thuj LM1. I saw no difference except my feet started getting stiff and rheumatic and it stayed with me. Before that I had rheumatic problems but only in the upper part of my body (arms, hands, shoulder)

A few months ago I tried Dulc 9c 2x day and I had relief for 1 month as far as feeling good mentally. Then I tried to go higher and I aggravated. When I tried 9C again it didn't help.

So then I tried Thuj 9C and I got VERY depressed within 2 weeks.

But these remedies are under every symptom I look at. Any suggestions?
 
maryo last decade
how much higher did you go with the Dulc? - 10c?12c? 18c? or higher?
 
erika last decade
Hi elle, me again. If you went to 30c or over the potency jump may have been too big and you would be better going up gradually in potencies, hence my last question. Suggest going up to 12c - or is that what you did already?
 
erika last decade
Erika, thanks for responding.

I started Dulc 9C 2x daily. I have mental as well as long physical symptoms. Much suppression since early childhood. I'm mid 40's (that's all I'll commit to) now.

Anyhow, 9C I felt great emotionally for about 3 weeks. About 1/2 hour after taking the remedy I felt great. I went from irritable to feeling good. Then I figured I would go off a week and try to go to 12C. I got like a knot in my back and felt extremely irritated at Dulc 12C.

Then I tried Thuj. 9C. I got so depressed and blue after 2 weeks.

So now I have been on 9C Dulc. split dose liquid(plussing 1X each time I take it which is about every other day.) This still seems to aggravate me. I feel very tired, irritated (which are both symtoms for me, but now they're exagerated.) I've only been doing this a week and a half, but I might stop this because I'm not getting any relief.

Maybe should I try Thuj 6C split dose? Thuj fits me for many, many symptoms as well as Dulc.

Please suggest.
 
maryo last decade
If Dulc was doing you good you should possibly have just taken less of it/stopped it for longer than a week instead of going to the 12c. Plussing the 9c instead is a good idea but maybe you are still taking too much and proving the remedy. I would suggest you either a) take nothing for a while to see if this is the case and then start 9c (plussing)again when you are back to the good way you felt before the week off (take less frequently than before, reducing the dose as soon as you get a significant improvement, stopping when lots lots better)
- or b)some say go down (some say up!!) in potency to counteract the effects of poss proving - as you have already gone 'up' I would suggest go 'down' - take Dulc 6c - plus this and take once or twice daily - as soon as there is an improvement take it less often (alternate days or less than this) - if the improvement continues take it less and less often - stop taking when lots lots better....
Of course it goes without saying that if you feel worse on either of these suggestions then stop taking the remedy!!!
No point in changing the remedy until you are sure it is not helping if you are definitely sure it fits the symptoms. Thuja may suit you better but give Dulc the best chance first - quite often when I reread materia medica (believe me I almost eat it I read it so often!!) I see many many remedies that would suit me, but remember to choose your key symptoms to fit the key (bold type) symptoms of the remedy. Your key symptoms will be the symptoms you have which are most characteristic of your out of balance state....
 
erika last decade
by your 'out of balance state' I do not in any way mean you are unbalanced!!!! What I mean is that the key symptoms are the ones that are out of the norm for your healthy state....soryy if my wording was a bit peculiar with this!!
 
erika last decade
Erika,

Thanks for the good advice.

One last thing - when the Dulc 9C was working for me, it would fade out very quickly. So if I took it in the a.m. and felt better 1/2 hr. later by the p.m. I really needed it again because I was feeling irritated again (my natural state). I read somewhere that after 3 wks. you should take a wk off, which I did. Now the 9C does nothing for me but aggravate.

Maybe it's not my remedy or I think I will try the 6C and plus before I give up on the Dulc.

Thanks again!
 
maryo last decade
Erika, one last thing. Which materia medicas do you like best?
 
maryo last decade
maybe you needed to take the 9c 3 times daily during the time it suited you - it's difficult to say in retrospect, but worth considering if you try the 6c. It's a good idea to take a week off, yes, but then start taking again only when there is no further improvement going on, or slight regression of symptoms, otherwise take more time off before starting remedy again.
I must admit I like loads of materia medicas for various different viewpoints. Favourites (most used) are Phatak, Allen , Clarke, Lippe, Synoptics, Murphys, Boericke....
 
erika last decade
Thanks, again, Erika. I think I'm going to try the Dulc 6C. I've got to order it and I want to wait until this new irritability stops or I can probably just take it right away because it's a lower dose.
 
maryo last decade
it would be fine to take the 6c straight away. Keep in touch and let me know how it goes
 
erika last decade
may i post you my diabetic problemse
it may be you may solve it
 
kamar last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.